Skip to main content
Article thumbnail
Location of Repository

Analysis of the optimal exercise boundary of American options for jump diffusions

By Erhan Bayraktar and Hao Xing


In this paper we show that the optimal exercise boundary/free boundary of the American put option pricing problem for jump diffusions is continuously differentiable (except at maturity). This differentiability result was established by Yang, Jiang, and Bian [European J. Appl. Math., 17 (2006), pp. 95–127] in the case where the condition $r\geq q+\lambda\int_{\mathbb{R}_+}\,(e^z-1)\,\nu(dz)$ is satisfied. We extend the result to the case where the condition fails using a unified approach that treats both cases simultaneously. We also show that the boundary is infinitely differentiable under a regularity assumption on the jump distribution

Topics: HA Statistics
Publisher: SIAM Journals Online
Year: 2009
DOI identifier: 10.1137/080712519
OAI identifier:
Provided by: LSE Research Online
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.